# SDR SWAA2022051195653

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL AT RBL 21 BS 747+6. / [01] COMPLETED STEP 1 AND 2;[02] UPDATED STEPS 1 AND 2 STATUS TO PARTIAL;[03] VERIFIED;[04] COMPLETED STEPS 1 AND 2;[05] COMPLETED STEP 3;[06] PARTIAL ON STEP 4.;[07] VERIFIED ACCOMPLISHMENT OF STEP 4. OK TO INSTALL ACB INSTERCOSTAL AT BS 747 - BS 767; RBL 21 GIVEN.;[08] INSTALLED NEW INTERCOSTAL ITEM 146A7505-8 LOT 1479106-2 AT ATB BS 747 TO 767 RBL 21 WL 156. IAW 737-700 SRM 51-40-02-0G-0; DWG 146A7500 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[09] REJECTION OF CORRECTIVE ACTION ITEM 8. INTERCOSTAL INSTALLED WITH INCORRECT FASTENERS. CREATED STEP 5 FOR CORRECTIVE ACTION.;[10] STEP 5 COMPLETED;[11] VERIFIED CORRECTIVE ACTION 5. INSTALLED HI-LOKS REPLACED WITH RIVETS PER DWG 146A7500 AND SRM 51-40-02-0G-0
